Journal article icon

Journal article

On the existence of infinite, non-trivial F-sets

Abstract:
In this paper we prove a conjecture of J. Andrade, S.J. Miller, K. Pratt and M. Trinh, showing the existence of a non-trivial infinite F-set over Fq[x] for every fixed q. We also provide the proof of a refinement of the conjecture, involving the notion of width of an F-set, which is a natural number encoding the complexity of the set.
Publication status:
Published
Peer review status:
Peer reviewed

Actions


Access Document


Files:
Publisher copy:
10.1016/j.jnt.2016.03.024

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Mathematical Institute
Role:
Author
Publisher:
Elsevier
Journal:
Journal of Number Theory More from this journal
Volume:
168
Pages:
1-12
Publication date:
2016-05-19
Acceptance date:
2016-03-28
DOI:
EISSN:
1096-1658
ISSN:
0022-314X
Keywords:
Pubs id:
pubs:673182
UUID:
uuid:fe1835f6-d33c-4856-8e66-2c93946b82f3
Local pid:
pubs:673182
Source identifiers:
673182
Deposit date:
2017-01-27

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP